Results 1 to 2 of 2
Mebeverine / Colofac MR
  1. #1
    Roy16 is offline New Member
    Join Date
    Sep 2011
    Posts
    1

    Default Mebeverine / Colofac MR

    Hi folks,

    I'm new to the forum. I was hoping someone might be able to help me with something...

    About 3 months back I was prescribed a drug called Mebeverine / Colofac MR 200mg. I got it for stomach trouble which was happening everyday (generally feeling weak, stomach always churning, pains, cramps, with the odd bout of diarrhea etc), which the doctor said was IBS, but I'm not so sure.

    Anyway, I took Colofac for about 2 days, and it made me very unwell. I wasn't vomiting (although I nearly did on a few occasions), but my head was spinning, I couldn't stand up, my stomach was churning like a washing machine, so full of wind that I felt I would burst, and I got really bad cramps/pains and diarrhea. So, after 2 days I decided to stop taking them.

    However, about 2 days later I started to get tingling sensations like pins and needles, in my thumbs and forefingers. The next day this had spread to most of the other fingers and down my back, mainly down the middle. Its been over 3 months and this is still continuing. I also get pain in my thumbs/fingers too (feels like if you burnt your finger with fire). I never had any trouble like this before, and now I'm wondering if the Colofac might have something to do with it.

    My original stomach problems are still continuing too.

    Any thoughts would be much appreciated.

    Regards

    Roy

  2. #2
    trevor56 is offline Banned
    Join Date
    Jan 2012
    Posts
    8

    Default

    Roy16, did you find the reason? What did you do? My friend seems to have the same problem.. Would you advise to use Mebeverine?
    Last edited by Anonymous; 10-24-2013 at 02:56 AM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22